Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply to bigpopper's post bigpopper

Posted by Lou Pilder on November 6, 2006, at 19:46:07

In reply to PLEASE give me your thoughts!, posted by bigpopper on November 6, 2006, at 11:53:16

Bigpopper,
You wrote,[...after getting off pain medicine and steroids..horrible depression,suicide thoughts lost 40 lbs...lexapro..almost normal..comes back..increase to 20mg..using X and K..the whole picture seems impossible..will I get better?..can not..get off..couch...wake up in a terror...Can.. medicines..be making worse?...]
I could offer you support from my perspective if you would like. In fact, I know of many cases like what you are describing and could answer your questions from a perspective that I think could have the potential to help you in your situation. I would like to do this by email, if you would like.
Lou
lpilder_1188@fuse.net

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:700892
URL: http://www.dr-bob.org/babble/20061104/msgs/701052.html